Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
GENERATORS OF RINGS OF CONSTANTS FOR SOME DIAGONAL DERIVATIONS IN POLYNOMIAL-RINGS
Autore:
NOWICKI A; STRELCYN JM;
Indirizzi:
NICHOLAS COPERNICUS UNIV,INST MATH,CHOPINA 12-18 PL-87100 TORUN POLAND UNIV ROUEN,DEPT MATH,CNRS,URA 1378 F-76134 MONT ST AIGNAN FRANCE INST GALILEE,DEPT MATH,ANAL GEOMETRIE & APPL LAB,CNRS,URA 742 F-93430VILLETANEUSE FRANCE
Titolo Testata:
Journal of pure and applied algebra
fascicolo: 2, volume: 101, anno: 1995,
pagine: 207 - 212
SICI:
0022-4049(1995)101:2<207:GOROCF>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
7
Recensione:
Indirizzi per estratti:
Citazione:
A. Nowicki e J.M. Strelcyn, "GENERATORS OF RINGS OF CONSTANTS FOR SOME DIAGONAL DERIVATIONS IN POLYNOMIAL-RINGS", Journal of pure and applied algebra, 101(2), 1995, pp. 207-212

Abstract

Let K be a field of characteristic zero, We show that if n greater than or equal to 3, given r greater than or equal to 0 there exists a diagonal K-derivation of K[x(1),...,x(n)] such that the minimal number of generators over K of the ring of constants is equal to r.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/09/20 alle ore 21:45:40